Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 12757, 10 pages
http://dx.doi.org/10.1155/IJMMS/2006/12757

On transformation semigroups which are 𝒬-semigroups

Department of Mathematics, Faculty of Science, Chulalongkorn University, Bangkok 10330, Thailand

Received 23 December 2005; Revised 6 June 2006; Accepted 22 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Calais, “Demi-groupes dans lesquels tout bi-idéal est un quasi-idéal,” in Proceedings of a Symposium on Semigroups, Smolenice, 1968. View at Google Scholar
  2. A. H. Clifford and G. B. Preston, The Algebraic Theory of Semigroups. Vol. I, Mathematical Surveys, no. 7, American Mathematical Society, Rhode Island, 1961. View at Zentralblatt MATH · View at MathSciNet
  3. R. A. Good and D. R. Hughes, “Associated groups for semigroups,” Bulletin of the American Mathematical Society, vol. 58, pp. 624–625, 1952. View at Google Scholar
  4. P. M. Higgins, Techniques of Semigroup Theory, Oxford Science Publications, The Clarendon Press, Oxford University Press, New York, 1992. View at Zentralblatt MATH · View at MathSciNet
  5. J. M. Howie, Fundamentals of Semigroup Theory, vol. 12 of London Mathematical Society Monographs. New Series, The Clarendon Press, Oxford University Press, New York, 1995. View at Zentralblatt MATH · View at MathSciNet
  6. K. M. Kapp, “On bi-ideals and quasi-ideals in semigroups,” Publicationes Mathematicae Debrecen, vol. 16, pp. 179–185, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Kemprasit, “Some transformation semigroups whose sets of bi-ideals and quasi-ideals coincide,” Communications in Algebra, vol. 30, no. 9, pp. 4499–4506, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Lajos, “Generalized ideals in semigroups,” Acta Scientiarum Mathematicarum, vol. 20, pp. 217–222, 1961. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. D. Magill, Jr., “Subsemigroups of S(X),” Mathematica Japonica, vol. 11, pp. 109–115, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. W. Mielke, “A note on Green's relations in 𝒬-semigroups,” Czechoslovak Mathematical Journal, vol. 22, no. 97, pp. 224–229, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. O. Steinfeld, “Über die Quasiideale von Halbgruppen,” Publicationes Mathematicae Debrecen, vol. 4, pp. 262–275, 1956. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. O. Steinfeld, Quasi-Ideals in Rings and Semigroups, vol. 10 of Hungarian Mathematics Investigations, Akadémiai Kiadó, Budapest, 1978. View at Zentralblatt MATH · View at MathSciNet
  13. J. S. V. Symons, “Some results concerning a transformation semigroup,” Australian Mathematical Society. Journal. Series A. Pure Mathematics and Statistics, vol. 19, no. 4, pp. 413–425, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet